MathSciNet Relay Station
MathSciNet bibliographic data
MR740899 32H10
Barrett, David E. Irregularity of the Bergman projection on a smooth bounded domain in ${\bf C}\sp{2}$. Ann. of Math. (2) 119 (1984), no. 2, 431–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement